Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 1, 2014, 5:42 PM EDT for Lehigh County, Pennsylvania. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2014, 5:42 PM EDT (21:42 UTC)
- Expired
- Aug 1, 2014, 7:15 PM EDT
- In force
- 93 min
- Issued by
- NWS Philadelphia/Mount Holly
County Lehigh County, PA
The radar
The Philadelphia radar (KDIX), 141 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 696 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
311 WWUS81 KPHI 012142 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 542 PM EDT FRI AUG 1 2014 PAZ054-055-060>062-012315- BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA- 542 PM EDT FRI AUG 1 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEHIGH...EASTERN CARBON...NORTHEASTERN BERKS...NORTHWESTERN NORTHAMPTON AND SOUTHERN MONROE COUNTIES... AT 539 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES WEST OF ALLENTOWN...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. PLEASE TAKE ROADWAYS NOT PRONE TO POOR DRAINAGE FLOODING. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR COFFEETOWN...NEW TRIPOLI...AND NEW TRIPOLI AROUND 550 PM...SCHNECKSVILLE...JORDAN VALLEY...AND FULLERTON AROUND 555 PM...NEFFS...NEFFS...COPLAY AND HOKENDAUQUA AROUND 600 PM. LAT...LON 4112 7564 4098 7515 4049 7559 4056 7581 $$ TFG
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 1, 3:56 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Aug 1, 3:56 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EDT FRI AUG 1 2014 .SYNOPSIS... A COASTAL FRONT AND SEVERAL WEAK AREAS OF LOW PRESSURE WILL AFFECT THE WEATHER TONIGHT INTO THE WEEKEND. HIGH PRESSURE WILL BUILD IN FOR EARLY NEXT WEEK. A COLD FRONT WILL APPROACH AND CROSS THE AREA NEXT TUESDAY AND WEDNESDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... ISOLATED TO SCATTERED SHOWERS WITH SOME EMBEDDED THUNDERSTORMS WILL CONTINUE TO SLOWLY ADVANCE NORTHWARD ACROSS OUR REGION, ASSOCIATED WITH A SHORTWAVE TROUGH/VORT MAX PASSING OVERHEAD. COVERAGE OF SHOWERS WILL CONTINUE TO BE SCATTERED AT BEST THROUGH THIS EVENING. WE HAVE KEPT A MENTION OF THUNDER THROUGH THE MID TO LATE EVENING HOURS ACROSS THE FORECAST AREA AS THERE WILL BE SOME LIMITED INSTABILITY. LIKELY POPS ARE THEN IN PLACE FOR CONTINUED SHOWERS, MAINLY AFTER MIDNIGHT, FOR THE EASTERN HALF OF THE CWA FROM ABOUT THE DELAWARE VALLEY AND THE DELMARVA EASTWARD THROUGH CENTRAL AND SOUTHERN NJ. THIS SECOND AND MORE WIDESPREAD WAVE OF SHOWERS WILL BE ASSOCIATED WITH ANOTHER SHORTWAVE/VORT MAX PASSING OVER THE REGION AROUND THE 06Z TIME-FRAME. IN ADDITION, MODEL GUIDANCE ALSO SHOWS AN INVERTED SURFACE TROUGH AND POSSIBLE WEAK LOW PRESSURE DEVELOPING ALONG A FRONTAL BOUNDARY EDGING CLOSER TO THE EAST COAST FROM THE ATLANTIC BY AROUND 12Z SATURDAY. PWATS INCREASE, ESPECIALLY FOR OUR EASTERN ZONES THROUGH THE 06Z TO 12Z TIME-FRAME, AND WE HAVE KEPT THE IDEA OF MODERATE TO PERHAPS HEAVY SHOWERS LEADING UP TO DAYBREAK SATURDAY. THERE STILL CONTINUES TO BE SOME MODEL DIFFERENCES WITH RESPECT TO THE AXIS OF HEAVIEST RAINFALL THROUGH THE OVERNIGHT AND INTO SATURDAY, AS THE GFS AND ECMWF KEEP MOST OF THE HEAVIER PRECIP OFFSHORE OR MAINLY OVER OUR EASTERN ZONES, WITH THE NAM SHOWING SOME HEAVIER PRECIP ACROSS MUCH OF THE CWA BETWEEN 06Z AND 18Z SATURDAY. AS SUCH, CONFIDENCE IS A LITTLE BELOW AVERAGE WITH RESPECT TO COVERAGE AND TIMING OF MODERATE TO HEAVIER SHOWERS. FOR OVERNIGHT TEMPERATURES, WE MOSTLY TOOK A MET/MAV MOS BLEND WITH CONTINUITY ACROSS THE REGION. MINIMUM TEMPERATURES ARE MAINLY EXPECTED TO BE IN THE 60S ACROSS THE FORECAST AREA WITH OVERCAST CONDITIONS AND AN INCREASE IN SHOWERS. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... THE PREVIOUSLY MENTIONED UPPER SHORTWAVE/VORT MAX ALONG WITH WEAK SURFACE LOW PRESSURE ALONG AN EAST COAST FRONTAL BOUNDARY WILL LEAD TO ENHANCED MODERATE TO PERHAPS HEAVY RAINFALL AT TIMES, ESPECIALLY THROUGH THE FIRST HALF OF SATURDAY AND INTO THE EARLY AFTERNOON. ALSO AS MENTIONED IN THE NEAR TERM, THERE CONTINUES TO BE DIFFERENCES BETWEEN THE ECMWF, GFS, AND NAM WITH RESPECT TO THE AXIS OF HEAVIEST RAINFALL. OVERALL, WE TOOK A GENERAL COMPROMISE BETWEEN MODEL SOLUTIONS AND FOCUSED THE HEAVIEST RAIN AND HIGHEST POPS OVER OUR EASTERN ZONES AND OFFSHORE. THIS LOOKS TO BE MORE OF A HEAVY RAIN EVENT, WITH ONLY ISOLATED THUNDER, AND FOR NOW, WE KEPT THE MENTION OF THUNDER OUT OF MOST AREAS. WITH REGARDS TO TEMPERATURES, WE LEANED MORE TOWARD THE MAV MOS GUIDANCE, AS THE MET GUIDANCE OVERALL LOOKED A BIT ON THE COOL SIDE. THAT BEING SAID, IT WILL BE A BELOW AVERAGE DAY TEMPERATURE-WISE, WITH MOST LOCATIONS ONLY TOPPING OUT IN THE MID TO UPPER 70S WITH MAINLY OVERCAST CONDITIONS, RAIN, AND A CONTINUED EAST TO NORTHEAST FLOW. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... A CONTINUATION OF THE HUMID AND UNSETTLED PATTERN FOR SAT NIGHT THROUGH SUNDAY NIGHT AS A WEAKENING H5 TROUGH AND COASTAL FRONT REMAIN ACROSS THE AREA. OCNL SHOWERS AND SCT TSTMS WITH DOWNPOURS WILL BE ACROSS THE AREA. TEMPERATURES WILL REMAIN BELOW NORMAL WITH THE ABUNDANT CLOUDS AND SHOWERS. SCT SHOWERS EARLY MONDAY THEN IMPROVING CONDITIONS WITH WEAK HIGH PRESSURE BUILDING IN. MON NIGHT THRU TUE NIGHT WILL BE A MOSTLY DRY PERIOD WITH WEAK HIGH PRESSURE AFFECTING THE WEATHER. TEMPERATURES WILL REBOUND BACK TO NEAR NORMAL FOR THE PERIOD. A COLD FRONT WILL APPROACH FROM THE N/W LATER TUESDAY. SCT TSTMS ARE EXPECTED NEXT WED AS THE COLD FRONT CROSSES THE AREA. THE UPPER FLOW BECOMES MORE ZONAL...LEADING TO QUICKER WEATHER CHANGES LATER NEXT WEEK. FAIR WEATHER THU...THEN ANOTHER SYSTEM WITH SHOWERS POSSIBLE NEXT FRI. TEMPERATURES NEAR TO ABOVE NORMAL MID/LATE NEXT WEEK. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. WITH THE 18Z TAFS, WE HAVE INCLUDED A TEMPO GROUP FOR EITHER SHRA OR TSRA COVERING THE AFTERNOON TO EARLY EVENING TIME-FRAME TO BEST REFLECT THE POSSIBLE TIMING OF ISOLATED TO SCATTERED SHWRS/TSTORMS ACROSS THE REGION. OVERALL, MOST CIGS/VSBYS WILL REMAIN VFR, BUT AN ISOLATED SHWR/TSTORM COULD CAUSE LOCALLY REDUCED CIGS/VSBYS. THEREAFTER, WE EXPECT A BIT OF A LULL IN ACTIVITY LATER IN THE EVENING AS ISOLATED/SCATTERED CONVECTION WANES. ANOTHER DISTURBANCE AND OFFSHORE FRONTAL BOUNDARY IS THEN EXPECTED TO BRING ANOTHER ROUND OF RAIN/SHOWERS TO THE AREA DURING THE OVERNIGHT AND INTO SATURDAY, GRADUALLY SPREADING FROM SOUTHEAST TO NORTHWEST AND MAINLY IN THE 06Z TO 18Z SATURDAY TIME-FRAME. WITH THIS BATCH OF PRECIP, WE DO EXPECT CONDITIONS TO LOWER TO MVFR, ESPECIALLY FOR KACY/KMIV AND THE DELAWARE VALLEY TAF SITES, WITH SOMEWHAT LESS OF A CHANCE FOR KABE/KRDG. WITH REGARDS TO WINDS, SPEEDS ARE EXPECTED TO BE MAINLY UNDER 10 KNOTS THROUGH THE TAF PERIOD, WITH WINDS TURNING MORE FROM THE SOUTHWEST TO THE SOUTHEAST WITH TIME THROUGH THIS EVENING. THE WINDS WILL CONTINUE TO BACK MORE TOWARD AN EASTERLY TO NORTHEAST DIRECTION DURING THE OVERNIGHT AND THROUGH SATURDAY, REMAINING MOSTLY UNDER 10 KNOTS. OUTLOOK... SAT NIGHT THRU MONDAY...SCT SHOWERS AND TSTMS MAY CREATE LOCALIZED LOWER CIGS/VSBYS. MON NIGHT THRU WED...MOSTLY VFR. && .MARINE... OVERALL, SUB-ADVISORY CONDITIONS ARE EXPECTED FOR THE COASTAL WATERS AND DELAWARE BAY THROUGH TONIGHT AND SATURDAY. WINDS ARE EXPECTED TO REMAIN MAINLY BELOW 20 KNOTS, WITH SEAS MOSTLY IN THE 2 TO 3 FOOT RANGE. A SOUTHEASTERLY FLOW THIS EVENING WILL GRADUALLY BECOME MORE EAST-NORTHEAST INTO SATURDAY. OUTLOOK... SAT NIGHT THRU WED...OVERALL, WINDS AND SEAS WILL REMAIN BELOW SCA CONDITIONS. SCT TSTMS MAY CREATE LOCALIZED HIGHER WINDS AND SEAS HOWEVER. && .RIP CURRENTS... THERE WILL BE A MODERATE RISK OF RIP CURRENTS ALONG THE NJ SHORE THROUGH TONIGHT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...KLINE SHORT TERM...KLINE LONG TERM...O'HARA AVIATION...KLINE/O'HARA MARINE...KLINE/O'HARA RIP CURRENTS...
Hazardous weather outlook, Aug 1, 3:38 PM EDT, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 PM EDT FRI AUG 1 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-021945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 338 PM EDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTAIN DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING THIS AFTERNOON INTO TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-021945- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 338 PM EDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTAIN DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING THIS AFTERNOON INTO TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY SHORE THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-021945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 PM EDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY CREATE LOCALIZED HIGHER WINDS AND SEAS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 1, 2:45 PM EDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
245 PM EDT FRI AUG 1 2014
DEZ001-002-MDZ008-NJZ008>010-012-015>019-021-PAZ070-071-101>106-
012145-
CAMDEN NJ-CECIL MD-CUMBERLAND NJ-DELAWARE PA-EASTERN CHESTER PA-
EASTERN MONTGOMERY PA-GLOUCESTER NJ-HUNTERDON NJ-KENT DE-
LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-MORRIS NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-SOMERSET NJ-
UPPER BUCKS PA-WESTERN CHESTER PA-WESTERN MONTGOMERY PA-
245 PM EDT FRI AUG 1 2014
...SCATTERED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT
BUCKS...CECIL...CHESTER...DELAWARE...GLOUCESTER...HUNTERDON...MERCER.
..MIDDLESEX...MONTGOMERY...MORRIS...NEW CASTLE...NORTHERN
KENT...NORTHWESTERN BURLINGTON...NORTHWESTERN CAMDEN...NORTHWESTERN
CUMBERLAND...PHILADELPHIA...SALEM AND SOMERSET COUNTIES...
SCATTERED SHOWERS AND STRONG THUNDERSTORMS WITH HEAVY RAIN WAS OVER
THE DELAWARE VALLEY AS WELL AS PARTS OF THE RARITAN AND PASSAIC
BASINS. THEY WERE GENERALLY MOVING NORTHEAST AT 20 MPH, BUT SOME
BACK BUILDING OF STORMS WAS OCCURRING IN DELMARVA.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN
CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THE HEAVY RAIN
WILL IMPACT GETAWAY TRAVEL PLANS. DO NOT ROADWAYS THAT ARE PRONE
TO POOR DRAINAGE FLOODING.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THE STRONGEST THUNDERSTORMS
AND CLOUD TO GROUND LIGHTNING WILL OCCUR. DO NOT STAY
IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4046 7424 4018 7461 4014 7459 3938 7541
3946 7555 3959 7555 3947 7558 3933 7546
3922 7558 3938 7577 3949 7601 3953 7600
3954 7608 3967 7618 4106 7445 4101 7434
4090 7427 4090 7433 4060 7444 4061 7421
TFGSpecial weather statement, Aug 1, 4:34 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
434 PM EDT FRI AUG 1 2014
NJZ001-007>009-PAZ054-055-060>062-101-103-105-012130-
BERKS PA-CARBON PA-HUNTERDON NJ-LEHIGH PA-MONROE PA-MORRIS NJ-
NORTHAMPTON PA-SUSSEX NJ-UPPER BUCKS PA-WARREN NJ-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
434 PM EDT FRI AUG 1 2014
...A STRONG THUNDERSTORM WILL AFFECT BERKS...CARBON...LEHIGH...
MONROE...NORTHAMPTON...NORTHWESTERN BUCKS...NORTHWESTERN CHESTER...
NORTHWESTERN HUNTERDON...NORTHWESTERN MONTGOMERY...NORTHWESTERN
MORRIS...SUSSEX AND WARREN COUNTIES...
SCATTERED HEAVY SHOWERS AND THUNDERSTORMS ARE DEVELOPING OVER THE
AREA AS OF LATE THIS AFTERNOON. THIS ACTIVITY WILL LIKELY CONTINUE
INTO EARLY EVENING.
VERY HEAVY RAIN WILL FALL FROM THESE STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS CAN OCCUR ESPECIALLY IF
MULTIPLE STORMS MOVE OVER THE SAME AREA.
THIS STORM WILL BE NEAR CLAUSSVILLE...AND CLAUSSVILLE AROUND 435
PM...WANAMAKERS...WANAMAKERS...ALLENTOWN...AND SPRINGTOWN AROUND 440
PM...FOUNTAIN HILL...AND HELLERTOWN AROUND 445 PM...NEW TRIPOLI AND
NEW TRIPOLI AROUND 450 PM.
LAT...LON 4120 7437 4105 7449 3980 7604 4011 7595
4014 7589 4050 7644 4058 7603 4065 7599
4074 7577 4092 7600 4100 7575 4110 7576
4113 7564 4123 7554 4126 7513 4116 7515
4109 7502 4118 7489 4132 7480 4136 7469
AMCSpecial weather statement, Aug 1, 5:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 542 PM EDT FRI AUG 1 2014 PAZ054-055-060>062-012315- BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA- 542 PM EDT FRI AUG 1 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEHIGH...EASTERN CARBON...NORTHEASTERN BERKS...NORTHWESTERN NORTHAMPTON AND SOUTHERN MONROE COUNTIES... AT 539 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES WEST OF ALLENTOWN...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. PLEASE TAKE ROADWAYS NOT PRONE TO POOR DRAINAGE FLOODING. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR COFFEETOWN...NEW TRIPOLI...AND NEW TRIPOLI AROUND 550 PM...SCHNECKSVILLE...JORDAN VALLEY...AND FULLERTON AROUND 555 PM...NEFFS...NEFFS...COPLAY AND HOKENDAUQUA AROUND 600 PM. LAT...LON 4112 7564 4098 7515 4049 7559 4056 7581 TFG
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 1:09 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester, Middlesex, Monmouth and 1 more | 3 hr |
| Aug 1, 1:50 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington | 4 hr |
| Aug 1, 2:45 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Hunterdon, Mercer, Middlesex, Morris and 2 more | 3 hr |
| Aug 1, 3:27 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Morris, Somerset | 3 hr |
| Aug 1, 3:38 PM EDT | Flash Flood Warning | PHI | Mercer, Somerset | 4 hr |
| Aug 1, 4:34 PM EDT | Special Weather Statement | PHI | Sussex, Warren | 56 min |
| Aug 1, 5:10 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Lehigh, Montgomery | 110 min |
| Aug 1, 6:38 PM EDT | Flash Flood Warning | PHI | Berks, Bucks, Lehigh, Montgomery | 4 hr |
| Aug 1, 1:32 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 4 hr |
| Aug 1, 2:20 PM EDT | Flash Flood Warning | PHI | Kent, New Castle | 4 hr |
Nearby
Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.